BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The obstacle-mass constraint problem for hyperbolic conservation laws. Solvability

Participants in the publication
Paulo Amorim (Author)
Wladimir Neves (Author)
José Francisco Rodrigues (Author)
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2017-01

Where published
Annales de l'Institut Henri Poincaré C, Analyse non linéaire

Publication Identifiers
ISSN - 0294-1449

Publisher
Elsevier BV

Volume
34
Number
1

Number of pages
27
Starting page
221
Last page
248

Document Identifiers
DOI - https://doi.org/10.1016/j.anihpc.2015.11.003
URL - http://dx.doi.org/10.1016/j.anihpc.2015.11.003

Rankings
SCIMAGO Q1 (2017) - 2.817 - Analysis

Download

Export

APA
Paulo Amorim, Wladimir Neves, José Francisco Rodrigues, (2017). The obstacle-mass constraint problem for hyperbolic conservation laws. Solvability. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 34, 221-248. ISSN 0294-1449. eISSN . http://dx.doi.org/10.1016/j.anihpc.2015.11.003

IEEE
Paulo Amorim, Wladimir Neves, José Francisco Rodrigues, "The obstacle-mass constraint problem for hyperbolic conservation laws. Solvability" in Annales de l'Institut Henri Poincaré C, Analyse non linéaire, vol. 34, pp. 221-248, 2017. 10.1016/j.anihpc.2015.11.003

BIBTEX
@article{41844, author = {Paulo Amorim and Wladimir Neves and José Francisco Rodrigues}, title = {The obstacle-mass constraint problem for hyperbolic conservation laws. Solvability}, journal = {Annales de l'Institut Henri Poincaré C, Analyse non linéaire}, year = 2017, pages = {221-248}, volume = 34 }